# SDR ASAA2017022619947

- Difficulty date: February 26, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 15,646 hours, 5,140 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Lever
- Condition: Malfunctioned
- Location: Thrust
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH AUTOTHROTTLE ARMED TOGA BUTTON PRESSED, THE NR 2 THRUST LEVER WOULD NOT MOVE & AUTOTHROTTLE WOULD NOT DISENGAGE.  ACFT GROUNDED.  PERFORMED OPS TEST OF AUTOTHROTTLE SYSTEM IAW AMM 22-31-00, NO FAULTS NOTED.
